# SDR USA2008F00001

- Difficulty date: February 21, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Engine: Cfmint CFM565B6P
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Part time: 18,332 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT IN THE FWD CABIN WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY PWR SUPPLY UNIT, FIN10WL, AND BATTERY.  OPERATIONALLY CHECKS OK.  (K)
